- -

Random selection of Borel sets II

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Random selection of Borel sets II

Show simple item record

Files in this item

dc.contributor.author Günther, Bernd es_ES
dc.date.accessioned 2017-09-13T09:20:03Z
dc.date.available 2017-09-13T09:20:03Z
dc.date.issued 2012-04-01
dc.identifier.issn 1576-9402
dc.identifier.uri http://hdl.handle.net/10251/87186
dc.description.abstract [EN] The theory of random Borel sets as presented in part I of this paper is developed further. Special attention is payed to the reconstruction of the topology of the underlying space from our presentation of the measure algebra, to an analysis of capacities in context of random Borel sets, to inspection processes on the unit segment and to the Markov process of random allocation. es_ES
dc.language Inglés es_ES
dc.publisher Universitat Politècnica de València
dc.relation.ispartof Applied General Topology
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Random Borel sets es_ES
dc.title Random selection of Borel sets II es_ES
dc.type Artículo es_ES
dc.date.updated 2017-09-13T08:49:13Z
dc.identifier.doi 10.4995/agt.2012.1639
dc.rights.accessRights Abierto es_ES
dc.description.bibliographicCitation Günther, B. (2012). Random selection of Borel sets II. Applied General Topology. 13(1):61-79. doi:10.4995/agt.2012.1639. es_ES
dc.relation.publisherversion https://doi.org/10.4995/agt.2012.1639 es_ES
dc.description.upvformatpinicio 61 es_ES
dc.description.upvformatpfin 79 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 13
dc.description.issue 1
dc.identifier.eissn 1989-4147
dc.relation.references B. Günther, Random selection of Borel sets, Appl. Gen. Topol. 11, no. 2 (2010), 135–158. es_ES
dc.relation.references P. R. Halmos, Measure Theory, volume 18 of GTM. Springer, 1974. A. S. Kechris, Classical descriptive set theory, volume 156 of GTM. Springer, 1995. es_ES
dc.relation.references V. F. Kolchin, B. A. Sevast'yanov and V. P. Chistyakov, Random allocations, Scripta Series in Mathematics. John Wiley & Sons, 1978. es_ES


This item appears in the following Collection(s)

Show simple item record